# SDR CALA0300723

- Difficulty date: December 28, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 57,346 hours, 26,167 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON APB WEB FORWARD FACE IB OF S27L ALONG LOWER RIVET ROW AT STA 1016. THE CORRODED SECTION OF WEB WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-80-08 AND MFG DRAWING NR 65C28106-1.
